Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Feeling of sucking in vagina, had heavy watery discharge on orgasm post masturbation. Cause of sensation in vagina?

hi, yesterday i had the sensation that i was having my pussy licked and sucked for hours. it was really weird because my pussy was not touched at all. this was happeing all on its own. i tried to make myself orgasm and this was hard, but i had to keep trying because my stomach was hurting and i had to have the relief of an orgasam. finally i did orgasm and the water just poured out of me it was a huge amount. what made my pussy have that sensation all on its own with out any stimulation from me??
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  349
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello.
Thanks for writing to us.
The weird sensation that you had could be due to the stimulation of clitoris caused by the rubbing of your undergarments. The nerve root irritation can also cause such symptoms. There is nothing to worry.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Mon, 9 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor